# SDR ASAA2025081260379

- Difficulty date: August 12, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 37,117 hours, 11,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H FLOOR SHIELD BS.767 TO BS.787+6 RBL.21 UPPER AND LOWER SURFACE HAS AREAS OF CORROSION. GROUNDED - YES. EVALUATED R/H SHIELD STA 767 TO STA 787, ORIGINAL THICKNESS .050 REMOVED .010 REMAINING .040 FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15, REMOVED, LOCATED AND DRILLED, AND INSTALLED NEW SHIELD P/N: 146A8127-12 PO:1130356.1 IAW B737-900 SRM 51-40-02, SRM 51-40-05 AND BOEING DWG: 146A0081, REV A.
